# SDR C2XA99CL118

- Difficulty date: October 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145ER
- Aircraft serial: 145009
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Overtemp Ind
- Condition: Activated
- Location: Bleed Airsystem
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 4115 - THE PILOT REPORTED, GOT A DAUL BLEED OVERTEMP DURING ICING CONDITIONS DURING CLIMB.  THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED OPERATIONAL CHECK OF THE BLEED SYSTEM IAW EMB145 MM 36-20-00.  NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
